Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Suggest treatment for erection problems

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2008
Answered : 1985 Questions
Question
I have been not getting erection in the morning and rarely throughout the day over the last 2 months. the only time I get erected is during masturbation. I don't know if prolong erections, when my girlfriend was around with making out without and intercourse has caused any problems. I have been on the internet and have scared myself. I'm a 34 year old with a little high blood pressure. 134/84.
Fri, 27 Apr 2018 in Men Sexual Problems
 
 
Answered by Dr. Shubham Mehta 2 hours later
Brief Answer:
Psychological ED.

Detailed Answer:
Hello
Welcome to HCM.
I can understand your concern.
Your blood pressure is normal. Don't worry about that as a cause of erectile dysfunction.
If you are having erections during masturbation, then the organic causes of ED are ruled.
The only reason for your ED, if any , appears to be excessive concerns/anxiety about it.

Still to rule out any organic/vascular cause of it, you can go for colour Doppler ultrasound of penis. If it come out to be normal, then you should not worry. Provided, you do not any history of diabetes, increased cholesterol levels.

Loss of early morning erections is not a confirmatory symptom of organic cause of ED.

Hope this helps.
Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor